The stability of continuous population dynamic model depending on the number of predators and allee effect
dc.contributor.author | Gümüş, Özlem Ak | |
dc.contributor.author | Köse, Hasan | |
dc.date.accessioned | 2018-04-27T11:05:46Z | |
dc.date.available | 2018-04-27T11:05:46Z | |
dc.date.issued | 2010 | |
dc.description | URL: http://sjam.selcuk.edu.tr/sjam/article/view/243 | en_US |
dc.description.abstract | In this study, the stability of equilibrium point of general continuous population dynamic model which include predator number was examined. Besides, the effect of Allee factor on this model was examined as well. | en_US |
dc.identifier.citation | Gümüş, Ö. A., Köse, H. (2010). The stability of continuous population dynamic model depending on the number of predators and allee effect. Selcuk Journal of Applied Mathematics, 10, 55-64. | en_US |
dc.identifier.endpage | 64 | |
dc.identifier.issn | 1302-7980 | en_US |
dc.identifier.startpage | 55 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/10487 | |
dc.identifier.volume | 10 | |
dc.language.iso | en | en_US |
dc.publisher | Selcuk University Research Center of Applied Mathematics | en_US |
dc.relation.ispartof | Selcuk Journal of Applied Mathematics | en_US |
dc.relation.publicationcategory | Makale - Kategori Belirlenecek | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.subject | Population dynamics | en_US |
dc.subject | Stability analysis | en_US |
dc.subject | Allee effect | en_US |
dc.subject | Nüfus dinamikleri | en_US |
dc.subject | Stabilite analizi | en_US |
dc.subject | Allee etkisi | en_US |
dc.title | The stability of continuous population dynamic model depending on the number of predators and allee effect | en_US |
dc.type | Article | en_US |